# SDR 9617136603

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT, THE NR 4 ENGINE COMPRESSOR STALLED.  THE ENGINE WAS THEN SHUTDOWN AS EGT REACHED 950 DEGREES AND N2 WENT TO 105 PERCENT.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND MADE THREE ENGINE LANDING WITHOUT FURTHER INCIDENT. THE A/C WILL BE FERRY TO NRT FOR NR 4 ENGINE CHANGE.
